# SDR C2XA11RI168

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,889 hours, 20,672 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 204189
- Condition: Faulty
- Location: Smoke Detection
- Part time: 6,603 hours, 4,651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 4219 EWR-CREW REPORTED LAV SMOKE ALARM WARNING WITH NO SMOKE EVIDENT IN LAV.  EWR MX REMOVED AND REPLACED SMOKE DETECTOR SENSOR IAW EMB145 AMM 26-14-01 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
